On the stability of differentiability of semigroups.
Semigroup forum, Tome 51 (1995) no. 1, pp. 343-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1995__51_1_135421,
author = {M. Renardy},
title = {On the stability of differentiability of semigroups.},
journal = {Semigroup forum},
pages = {343--346},
year = {1995},
volume = {51},
number = {1},
zbl = {0831.47030},
url = {http://geodesic.mathdoc.fr/item/SF_1995__51_1_135421/}
}
M. Renardy. On the stability of differentiability of semigroups.. Semigroup forum, Tome 51 (1995) no. 1, pp. 343-346. http://geodesic.mathdoc.fr/item/SF_1995__51_1_135421/